MAUDE Adverse Event Report: BMC MEDICAL CO., LTD. LUNA II AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD. LUNA II AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number LG2A00
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to bmc for investigation, which resulted in the following: 1.The device is running normally.No burning smell can be detected at the air outlet, but perfume or aromatherapy smell can be detected.2.After disassembling the device, the whole device and gas path components do not smell the burning smell, but can smell the perfume or aromatherapy smell.At the same time, it is found that this device uses filter that is not provided by the manufacturer, and the size is not appropriate.As a result, the filter and the filter box do not match to achieve the expected sealing effect of the device, and the internal dirt and dust of the anti-friction box are found.Therefore, the sources of burning odor feedback from customers may have the following two possibilities: (1) odor caused by cleaning agent residue or introduced by external environment; (2) odor introduced by the use of filter cotton not provided by the manufacturer; the manufacturer has warning information about the misuse of accessories: the luna g3 bpap user manual also provides warnings." to ensure that you receive the safe, effective therapy prescribed for you, use only the manufacturer accessories.".
 
Event or Problem Description
React health received a complaint from a durable medical equipment provider stating that a device had a burning smell.There was no patient harm or injury reported.The manufacturer has received the device and investigated.

Brand Name
LUNA II AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD.
room 10, 17f, building 4,
huiya plaza, no.16 lize road
fengtai district,, beijing CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0179
CH   CN 301799
Manufacturer Contact
ning xu
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3-0179
CH   CN 301799
MDR Report Key19791805
Report Number3008566132-2024-00014
Device Sequence Number17179838
Product Code BZD
UDI-Device Identifier06948538363188
UDI-Public(01)06948538363188(11)210923
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLG2A00
Device Catalogue NumberLG2A00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown